# SDR M8XA970010

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329MX
- Make and model: Dorner DO328100
- Aircraft serial: 3049
- Propeller: Hartzl HDE6C3B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe
- Part number: 3033504
- Condition: Defective
- Location: Lt Engine
- Part time: 13,909 hours
- Component: Prattwhitney, 3033504
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE FLIGHT CREW NOTICED THIER WAS NO LOW PRESSURE COMPRESSOR SPEED (NL) INDICATION FOR THE LEFT ENGINE.  MAINTENANCE CONTROL ADVISED THE CREW TO DIVERT TO COS WHERE REPAIRS COULD BE MADE.  AIRCRAFT LANDED WITHOUT FURTHER  INCIDENT AT COS.  COS MX REPLACED THE LEFT ENGINE NL PROBE IAW AMM77- 14-01.  ENGINE GROUND RUNS  WERE SATISFACTORY.
